# SDR SWAA991684

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6575774
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CORRODED, BS 887, BETWEEN STRINGERS 25R-26R.  REPAIRED SKIN PER SRM.
